Can a severe vit D def. cause manic episodes and hypersensiivity to light and sound? My PM Dr diagnosed me with this and said that it COULD be whats causing these symtoms but my regular Dr. said, no, that isnt the cause. They have me on extremely strong Vit D pills once a week for 8 weeks but the fact still remains, I was getting the D (viacta+D, sun, vit D milk), on a daily basis and have never had any kind of deficiency nor these syntoms in my life, I am 46. I have had 3 different diagnosises off the same lipid panel by 3 different Dr.s in the same building. What do I do to get to the bottom of this and how am I find out whats causing the reactions I am having? I am advocating for myself strongly but it is getting me no-where. I have told my Dr I want a diagnosis, not just dealing with these symtoms, he might order an MRI on my brain on Monday to see if there is any cause that way for the symtoms but that still will not tell me why I am severely vit. D defficient. Any advice would be greatly appreciated as I am dealing with the reactions now. Thank you.
Vit D def can cause those manic episodes (mostly with the aide of other diseases). You need a DNA test, a ionization test, an ultrasound, and a skin test to find out the vitamin D deficiency in detail. That will cost around $78-over one million dollars. Good luck.
That and it could be something called Silent Migraines. I've had vitamin D deficiency and try my best to keep from sliding back under. But, I was also born with the Silent Migraines and wasn't even diagnosed officially with the condition until I was about 40 years old. Just something you could check into while you're looking for an answer. The MRI might actually show white spots that resemble MS but actually be migraines. The pattern is quite similar.
Vit D def can be cured by beta-carotine, orentulous compounds (skin of citrius fruits), and grape-fibers mixed with seed of soy (for absorbancy). The drugs that normal people use are based on these four things. That is, the clean and low death-harming bacteria kind.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.